MAUDE Adverse Event Report: MIO; INSET II 80/9 PCC GREY

MIO; INSET II 80/9 PCC GREY
Model Number MMT-975
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported for defective infusion sets.She stated that this is the only batch that she had encountered issues with.Her sets fell off whenever she woke up in the morning and she had to change her infusion sets for 3 consecutive days because they just fell off for no reason.She was unsure for the cause of the product not adhering.The patient prepared the site by using uses alcohol but used to let it dry first and she does not perspire heavily.Upon investigation of the returned used device (1 tubing), it showed that the tubing was detached from the tubing connector.No further information available.

Brand Name
MIO
Common Device Name
INSET II 80/9 PCC GREY
MDR Report Key9749112
Report Number3003442380-2020-00184
Device Sequence Number11560488
Product Code FPA
UDI-Device Identifier05705244007833
UDI-Public05705244007833
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMMT-975
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2019
Initial Report FDA Received Date02/25/2020
Patient Sequence Number1